# SDR 2000UALA00813

- Difficulty date: December 24, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N7265U
- Make and model: Boeing 727222
- Aircraft serial: 21412
- Aircraft time: 65,693 hours, 37,593 cycles
- Engine: Pwa JT8D15
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Leaking
- Location: Le Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE FLAP NR 5 WILL NOT RETRACT WITH FLAPS ALL THE WAY UP.  *S/D*  REPLACED NR 5 LEADING EDGE FLAP ACTUATOR PER MAINTENACE MANUAL.  OPS CHECKS GOOD.
